# SDR SWAA022922

- Difficulty date: December 15, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 58,834 hours, 63,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 65C168209
- Condition: Loose
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINER LOOSE.  SECURED RETAINER PER MM.
